How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I'm on medicine for bladder infection ,it isnitrofurantoin

Customer Question

I'm on medicine for bladder infection ,it isnitrofurantoin mono ,100 mg , I have been taking it since yesterday and tonight I've been getting sick to my stomach and my blood pressure is 150 /90. What can I do ?
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I amon quite a few Medes ,no not that I know of and I'm by myself
JA: Anything else in your medical history you think the doctor should know?
Customer: My meds,meloicam,losartan/hct, levothyroxin ,omeprazole,hydrochlorot,metoprolol,simvastatin,triazolm at night to sleep
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 month ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 1 month ago.

are you sure it is the nitrofurantoin?